Urgent - Clenbuterol help

  • TheMachine099
  • Topic Author
  • Premium Member
  • Premium Member
More
13 Nov 2017 10:31 #213517 by TheMachine099
Urgent - Clenbuterol help was created by TheMachine099
I took 40mcg this morning and it feels like my heart is going to pop out of my chest. This was my first dose, pill form.

Bpm is at 127 and blood pressure 160/100 and also some intense ringing in my ears. I took the 40mcg 2 hours ago, should I go to hospital or tough it out? Quick responses would be appreciated.

Please Log in or Create an account to join the conversation.

  • Hoosain
  • Expert
  • Expert
More
13 Nov 2017 10:51 #213518 by Hoosain
Replied by Hoosain on topic Urgent - Clenbuterol help
My first suggestion is to try not to panic. Panicking will only increase your heart rate more.
This is normal and the sooner you relax the better lol

Clen makes your heart rate increase like that. Don't do high intensity training!!
Maybe start dosing 20mcg for a few days until your sides subside then increase to 40mcg etc.

Please Log in or Create an account to join the conversation.

  • TheMachine099
  • Topic Author
  • Premium Member
  • Premium Member
More
13 Nov 2017 10:56 #213519 by TheMachine099
Replied by TheMachine099 on topic Urgent - Clenbuterol help
Hoosain, I have used clen 2 weeks ago and never felt anything close to this. I started with 20mcg then. Believe me, I have never felt like this from such a small dose.

Please Log in or Create an account to join the conversation.

  • Hoosain
  • Expert
  • Expert
More
13 Nov 2017 11:07 #213520 by Hoosain
Replied by Hoosain on topic Urgent - Clenbuterol help
My Mistake buddy, thought it was first time use.

The heart rate is not too high in my opinion, was normal when i used clen as well.

Your blood pressure however is quite high. That is something i would have checked out even if just going to a GP. I would disclose my use of clen to the GP as well in order to help as best as they can

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
09 Dec 2017 16:10 #213842 by Pyroclasm
Replied by Pyroclasm on topic Urgent - Clenbuterol help

TheMachine099 wrote: I took 40mcg this morning and it feels like my heart is going to pop out of my chest. This was my first dose, pill form.

Bpm is at 127 and blood pressure 160/100 and also some intense ringing in my ears. I took the 40mcg 2 hours ago, should I go to hospital or tough it out? Quick responses would be appreciated.


You are fine no need for hospital. Now you know not to start on 40mcg. I normally start on 20mcg but with Yohimbine then increase by 5mcg every day. The reply is bit late I know but wanted to get this out there. When using Clen be sure to have a beta blocker on you just incase things go a bit pear shaped and you can pull out any time.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum